IJPAM: Volume 52, No. 2 (2009)

SEPARATORS OF ZERO-DIMENSIONAL SCHEMES IN $\mathbb {P}^n$

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we extend the definition and the main properties of separators of a connected component $mP$ of a zero-dimensional scheme $Z:= mP\cup Z'' \subset \mathbb {P}^n$ introduced by Guardo, Marino and Van Tuyl if $Z''$ is a disjoint union of fat points.

Received: March 15, 2009

AMS Subject Classification: 13D40, 13D02, 14M05, 14N05

Key Words and Phrases: zero-dimensional scheme, fat point, Hilbert function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 2